# SDR QXEA200400211

- Difficulty date: March 11, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 5,346 hours, 3,984 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BUR - FLIGHT 2555 - THE CREW RECEIVED AN INTERMITTENT FIRE WARNING FAULT STATUS MESSAGE.  MAINTENANCE FOUND A MAINTENANCE DIAGNOSTIC COMPUTER FAULT:  APU BOTTLE FAILED WIRING, LOW PRESSURE DETECTED.  THE SYSTEM WAS PLACED ON MEL.  MAINTENANCE PERFORMED A VISUAL INSPECTION OF THE APU FIRE EXTINGUISHER CONTAINER PRESSURE GAUGE, AND PERFORMED AN EXTINGUISHER WEIGHT CHECK.  ALL CHECKS WERE GOOD.  NO DISCREPANCIES NOTED.  ALL OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
